Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate and sexual side effects? zana

Posted by Ron Hill on August 21, 2009, at 17:55:12

In reply to Parnate and sexual side effects?, posted by zana on August 21, 2009, at 8:43:02

> Do MAOIs have the same sexual side effect profiles as SSRI's. I'm on Pristiq which is supposed to have no sexual side effects. Alas, not true for me.
> Thanks,
> Zana
-------------------------------------
I currently take 90 mg/day of Nardil. In total I have taken Nardil for about three years. The med greatly lowers my libido, causes severe erectile dysfunction, and delays orgasm to the point of anorgasmia in most cases.

In my case, the severity of the sexual side effects are a function of daily dosage levels.

Recently, I conducted a trial of Parnate in hopes of losing the 50 pounds of Nardil-induced weight gain. Parnate (80 mg/day) did not work for me as a psychotropic medication. However, during my there-month trial of Parnate, my libido increased dramatically. However, I regularly experienced premature ejaculation.

-- Ron

dx: Bipolar II and mild OCPD

600 mg/day Trileptal
200 mg/day Lamictal
500 mg/day Keppra
90 mg/day Nardil


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[913374]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ron Hill thread:913307
URL: http://www.dr-bob.org/babble/20090818/msgs/913374.html